# SDR ASAA2013120596745

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65C2730887
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDEWALL SUPPORT ANGLE ATTACHED TO FRAME AT BS 727D CORRODED AND GOUGED AROUND FASTENER HOLES ENTIRE LENGTH.  BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-02-1A-1,  R & R SUPPORT IAW SRM 51-40-02-0G-0.
